Metastability for parabolic equations with drift: Part II. The quasilinear case

Hitoshi Ishii, Panagiotis E. Souganidis

    Research output: Contribution to journalArticle

    1 Citation (Scopus)

    Abstract

    This is the second part of our work on metastability results for parabolic equations with drift. The aim is to present a self-contained study, using partial differential equations methods, of the metastability properties of the solutions to quasi-linear parabolic equations with drift, and to obtain results similar to those in Freidlin and Koralov [6, 8].

    Original languageEnglish
    Pages (from-to)315-360
    Number of pages46
    JournalIndiana University Mathematics Journal
    Volume66
    Issue number1
    DOIs
    Publication statusPublished - 2017

    Keywords

    • Asymptotic behavior
    • Metastability
    • Parabolic equation
    • Stochastic perturbation

    ASJC Scopus subject areas

    • Mathematics(all)

    Fingerprint Dive into the research topics of 'Metastability for parabolic equations with drift: Part II. The quasilinear case'. Together they form a unique fingerprint.

  • Cite this